# SDR HALA2023022400004

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 13,123 hours, 2,879 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 1 FIRE LOOP A FAULT ILLUMINATED BRIEFLY MULTIPLE TIMES IN CRUISE. PER TSM 26-12-00-810-912-A ALL WIRE CHECK GOOD. REMOVED AND REPLACED FDU PER AMM 26-12-34. OPS CHECK GOOD. OK FOR SERVICE.
